RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 2(6), Pages 265–295 (Mi msb2577)  

This article is cited in 2 scientific papers (total in 2 papers)

On some questions connected with the iteration of set-theoretic operations

I. I. Parovichenko


Abstract: This paper deals with problems connected with iterated and “multiple” set-theoretic operations.
Bibliography: 18 titles.

Full text: PDF file (3258 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1978, 34:6, 813–840

Bibliographic databases:

UDC: 519.47
MSC: Primary 04A05; Secondary 04A15, 08A05
Received: 07.05.1975 and 10.09.1977

Citation: I. I. Parovichenko, “On some questions connected with the iteration of set-theoretic operations”, Mat. Sb. (N.S.), 106(148):2(6) (1978), 265–295; Math. USSR-Sb., 34:6 (1978), 813–840

Citation in format AMSBIB
\Bibitem{Par78}
\by I.~I.~Parovichenko
\paper On some questions connected with the iteration of set-theoretic operations
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 2(6)
\pages 265--295
\mathnet{http://mi.mathnet.ru/msb2577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=503595}
\zmath{https://zbmath.org/?q=an:0384.04002|0414.04002}
\transl
\jour Math. USSR-Sb.
\yr 1978
\vol 34
\issue 6
\pages 813--840
\crossref{https://doi.org/10.1070/SM1978v034n06ABEH001358}


Linking options:
  • http://mi.mathnet.ru/eng/msb2577
  • http://mi.mathnet.ru/eng/msb/v148/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Parovichenko, “Some constructions of set-theoretical operations”, Russian Math. Surveys, 34:6 (1979), 92–102  mathnet  crossref  mathscinet  zmath
    2. Parovichenko I., “The Algebraic Systems Containing Semigroups of the Ultra-Filter Type”, 272, no. 2, 1983, 304–307  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:115
    Full text:45
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019